# SDR DALA2015121807671

- Difficulty date: December 3, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 70,249 hours, 53,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE ON EDGE OF CUT OUT BS 1211 AND LONGERON PROJECTION 23 TO 24 RT.  EDGE OF CUT OUT ON BS 1211 AND LONGERON PROJECTION 23 TO 24 RT WAS REPAIRED IAW SRM 53-05, FIG 155, OPTION 1.
